# SDR ABXA010620

- Difficulty date: November 26, 2001
- Submitted: December 6, 2001
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- Aircraft time: 53,676 hours, 54,439 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Former
- Part number: 995823869
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEARTIE AT STATION 980 WAS CRACKED AT LONGERON 14 LEFT. REPLACED SHEARTIE IAW DC-9 SRM 51-30-5.
